# SDR HALA0700080

- Difficulty date: March 5, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 16,437 hours, 3,146 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT GEN DRIVE LT -ON, RT GEN OFF LT -ON.  FOUND IDG SERVICE QUICK DISCONNECT POPPET NOT SEATED, SERVICED IDG, RAN ENG.  POPPET SEALED NORMALLY, IDG OPERATION NORMAL.  IDG FILTER INDICATOR NOT POPPED RESET RT GENERATOR CONTROL IDG VOLTS FREQS NORMAL.  NO LEAKS FOUND.  OK FOR SERVICE PER AMM 12-13-03, AMM 24-11-00.
